Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Increased heartbeat, difficulty breathing, lightheadedness after taking testosterone boosters. What is it?

Hello. I have a problem that started in September. I have been healthy my whole life with no problems whatsoever. I am 34 years old. In june of 2012 I started working out alot and taking P^ extreme testosterone boosters. In septmeber I started having lightheadedness , shortness of breath, my legs started shaking and became cold, my heart was racing, and I felt like passing out. I discontinued the pills thinking it was that but the symptoms still persisited from time to time. I felt like I was going to die. A month later I tried working out again but the symptoms hit me hard in the gym. I have been to numerous doctors who dismiss it as anxiety attack but I dont suffer from that. Only thing I can remeber whne working out is my loweer spine or back would pinch alot when lifting overhead. I dont know if its heavy metal toxicity , or nerve damage or what but its something.
Asked On : Wed, 20 Mar 2013
Answers:  1 Views:  474
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

in all likelihood, there is no relation...

Heart beats need to be DOCUMENTED by ElectroCardioGram (EKG).
Anaemia / Anxiety / Alcohol / Tobacco (smoking) / Caffeine (too much coffee, cola) are common causes.
EKG / HOLTER (24 to 48 hour ambulatory monitoring) / ECHOcardiogram / TMT (Treadmill exercise ECG) / LABORATORY work-up – may all be necessary for further assessment and assistance.
The treating doctor may suggest them depending on need, based on his assessment of the situation.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Sun, 7 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor